Spacetime geometry from Dirac spinor theory
Year of publication
2024
Authors
Obukhov, Yuri N.; Volovik, G. E.
Organizations and authors
Publication type
Publication format
Article
Parent publication type
Journal
Article type
Original article
Audience
ScientificPeer-reviewed
Peer-ReviewedMINEDU's publication type classification code
A1 Journal article (refereed), original researchPublication channel information
Journal
Publisher
Volume
109
Issue
6
Article number
064076
Pages
1-6
ISSN
Publication forum
Publication forum level
2
Open access
Open access in the publisher’s service
No
Self-archived
Yes
Other information
Fields of science
Physical sciences
Internationality of the publisher
International
Language
English
International co-publication
Yes
Co-publication with a company
No
DOI
10.1103/PhysRevD.109.064076
The publication is included in the Ministry of Education and Culture’s Publication data collection
Yes